# SDR 2008UALA06279

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 40,156 hours, 14,741 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

CAPT OXYGEN MASK MIC INOP.  CLICKS WITH PTT, BUT NO SOUND.  SWAPPED FIRST OBS MASK TO CAPT POSITION AND CAPT O2 MASK TO FIRST OBS.  MASK WORKS EXCEPT FOR MIC.  INSTALLED NEW O2 MASK AT 1ST OBSERVERS POSITION. MIC OPS OK.
